Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Redness on scrotum, smell, discharge, loss of appetite, sleeping a lot. Treatment?

Hi, I ve just changed my little boys bottom and noticed the end of his penis , where his scrotum is, is very red, when I pulled it back it smelt and it looks like there s a bit of discharge , he s not been very well this week, behaving oddly, crying a lot, hardly eating, only drinking milk and sleeping lots, and now this. I m really quite concerned as he has come back from his dads today having still not eaten or drank much and still behaving weird. Usually he eats more at his dads! Something isn t right. Please help!
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,
From history it seems that there might be having some bacterial infection due to poor local hygiene giving rise this problem.
Due to this infection he is not feeling better, fatigue and loss of appetite.
Clean the part with antiseptic lotion and apply antibiotic cream locally.
Give him one course of antibiotic medicne for 3-5 days to cure infection.
Ok and take care.
Answered: Sun, 20 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor